Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 148, NWS Wichita, KS

July 10, 2015Greenwood County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 10, 2015, 4:36 PM CDT for Greenwood County, Woodson County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2015, 4:36 PM CDT (21:36 UTC)
Expired
Jul 10, 2015, 5:00 PM CDT
In force
24 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Greenwood County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 111 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WUUS53 KICT 102136
SVRICT
KSC073-207-102215-
/O.NEW.KICT.SV.W.0148.150710T2136Z-150710T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  NORTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 515 PM CDT

* AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF GRIDLEY...OR 10 MILES SOUTHEAST OF MADISON...MOVING NORTHEAST AT
  30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  VIRGIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3790 9601 3806 9614 3817 9596 3804 9596
      3804 9572
TIME...MOT...LOC 2136Z 235DEG 51KT 3804 9599 

HAIL...1.50IN
WIND...60MPH
 
$$

ES
2 follow-up statements
855 
WWUS53 KICT 102148
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
448 PM CDT FRI JUL 10 2015

KSC073-207-102215-
/O.CON.KICT.SV.W.0148.000000T0000Z-150710T2215Z/
GREENWOOD KS-WOODSON KS-
448 PM CDT FRI JUL 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN GREENWOOD AND NORTHWESTERN WOODSON COUNTIES...

AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRIDLEY...OR
10 MILES SOUTHEAST OF MADISON...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
VIRGIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING! DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3790 9601 3806 9614 3817 9596 3804 9596
      3804 9572
TIME...MOT...LOC 2146Z 238DEG 16KT 3805 9597 

HAIL...1.25IN
WIND...60MPH
 
$$

ES
963 
WWUS53 KICT 102200
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT FRI JUL 10 2015

KSC073-207-102209-
/O.CAN.KICT.SV.W.0148.000000T0000Z-150710T2215Z/
GREENWOOD KS-WOODSON KS-
500 PM CDT FRI JUL 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENWOOD AND
NORTHWESTERN WOODSON COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3790 9601 3806 9614 3817 9596 3804 9596
      3804 9572
TIME...MOT...LOC 2157Z 235DEG 51KT 3815 9580 

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:19 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 10, 3:19 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT FRI JUL 10 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 319 PM CDT FRI JUL 10 2015

MODERATE TO STRONG INSTABILITY COUPLED WITH WEAK/MODEST DEEP LAYER
SHEAR...AHEAD OF A SUBTLE MID-LEVEL VORT LOBE APPROACHING FROM THE
SOUTHWEST...HAS PRODUCED A FEW CLUSTERS OF THUNDERSTORMS THIS
AFTERNOON...GENERALLY ALONG AND EITHER SIDE OF THE KS TURNPIKE.
FOR THE MOST PART...ANTICIPATING THIS ACTIVITY TO REMAIN BELOW
SEVERE LEVELS...ALTHOUGH THE STRONGEST ACTIVITY COULD PRODUCE
ISOLATED OCCURRENCES OF DIME-QUARTER SIZE HAIL AND 60 MPH WINDS.
CANNOT RULE OUT A BRIEF FUNNEL CLOUD/TORNADO WITH ANY STORM THAT
MOVES OVER THE WARM FRONT GENERALLY ALONG AND EITHER SIDE OF THE
HIGHWAY 50 CORRIDOR...BUT THINKING THIS THREAT IS LOW. GREATEST
THREAT WILL BE LOCALLY VERY HEAVY RAIN IN A SHORT PERIOD OF TIME
GIVEN ANOMALOUSLY HIGH PRECIPITABLE WATERS...WHICH WILL PROMOTE
LOCALIZED MINOR FLOODING OF LOW-LYING AREAS. ACTIVITY SHOULD
FESTER GENERALLY FROM THE FLINT HILLS ON NORTH INTO THE
EVENING...LIKELY DIMINISHING BY LATE EVENING. ANOTHER AREA OF
STORMS SHOULD DEVELOP OVER THE HIGH PLAINS ALONG THE LEE TROUGH
LATE THIS AFTERNOON/EVENING...BUT THIS ACTIVITY SHOULD REMAIN OVER
NORTHERN KS AND NE OVERNIGHT...ALONG/NORTH OF THE ADVANCING WARM
FRONT.

HOT WEATHER SHOULD START BUILDING INTO THE REGION BEGINNING
SATURDAY...AND PERSIST INTO AT LEAST EARLY NEXT WEEK...AS THE
SOUTHERN CONUS MID/UPPER RIDGE RETROGRADES/BUILDS WEST/NORTHWEST.
SUNDAY-MONDAY LOOK TO BE THE HOTTEST DAYS...WITH HIGHS CLIMBING
WELL THROUGH THE 90S...AND EVEN EXCEEDING 100 DEGREES FOR SEVERAL
LOCATIONS. ADDITIONALLY...GIVEN THE WIDESPREAD WET
SOILS...DEWPOINTS SHOULD REMAIN ON THE HIGHER SIDE...WHICH COULD
TEMPER AFTERNOON HIGHS SOME...BUT ALLOW FOR OPPRESSIVE HEAT
INDICES EXCEEDING 105 DEGREES FOR MANY AREAS SUN-MON.
CONSEQUENTLY...A HEAT ADVISORY MAY EVENTUALLY BE HOISTED FOR SUN-
MON...BUT WILL WAIT TO ISSUE AT THIS TIME GIVEN LOW-LEVEL MOISTURE
QUESTIONS.

COULD SEE A FEW ISOLATED THUNDERSTORMS LATE MONDAY AFTERNOON-
EVENING OVER CENTRAL/NORTHERN KS...AS A COLD FRONT APPROACHES
FROM THE NORTHWEST...IN RESPONSE TO SHORTWAVE ENERGY DIVING
SOUTHEAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. NOT EXPECTING
WIDESPREAD ACTIVITY GIVEN NIL FORCING ALOFT.

ADK

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 319 PM CDT FRI JUL 10 2015

UPPER RIDGING SHOULD GRADUALLY GIVE WAY TO MORE OF A ZONAL
MID/UPPER FLOW NEXT WEEK...WITH THE POTENTIAL FOR SUBTLE MID/UPPER
DISTURBANCES PROGRESSING ACROSS MID-AMERICA...IN CONCERT WITH THE
POTENTIAL FOR A WEAK FRONTAL BOUNDARY SLOSHING NORTH-SOUTH ACROSS
THE REGION. THIS SHOULD LEAD TO PERIODIC CHANCES OF THUNDERSTORMS
ACROSS THE REGION...MAINLY WESTERN AND NORTHERN HALVES OF KS AND
NE. FOR NOW ONLY INCLUDED SLIGHT CHANCE TO LOW CHANCE POPS GIVEN
BIG QUESTIONS SURROUNDING TIMING AND PLACEMENT OF VARIOUS
SYNOPTIC FEATURES. TEMPERATURES SHOULD REMAIN SEASONABLY WARM IN
THE 90S...WITH POSSIBLY A HANDFUL OF TRIPLE DIGIT READINGS
GENERALLY WEST OF I-135.

ADK

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1220 PM CDT FRI JUL 10 2015

A CORRIDOR OF SCATTERED TO NUMEROUS CONVECTION WILL CONTINUE TO
MOVE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS
AFTERNOON...SUPPORTED BY MODERATE TO STRONG ELEVATED MOISTURE
TRANSPORT AND A SHORTWAVE ALOFT MOVING ACROSS EASTERN KANSAS.
CHANCES FOR CONVECTION TONIGHT SHOULD GENERALLY FOCUS CLOSER TO
THE I-70 CORRIDOR AS A WARM FRONT LIFTS NORTH...BEFORE SHIFTING
NORTH OF THE AREA ON SATURDAY. WHILE MAINLY VFR CONDITIONS ARE
EXPECTED THROUGHOUT THE FORECAST VALID PERIOD...PERIODS OF MVFR
CIGS/VSBYS CAN BE EXPECTED WITH BRIEF IFR POSSIBLE IN CONVECTION.
SOUTH WINDS WILL GRADUALLY INCREASE AND BECOME GUSTY...ESPECIALLY
ON SATURDAY.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  95  74  99 /  30  10  10   0
HUTCHINSON      73  97  75 102 /  30  10  10   0
NEWTON          72  95  73  99 /  40  10  10   0
ELDORADO        72  94  73  96 /  30  10  10   0
WINFIELD-KWLD   73  94  74  97 /  20  10  10   0
RUSSELL         72 101  74 104 /  30  10  10  10
GREAT BEND      72  99  74 104 /  30  10  10  10
SALINA          73  99  75 103 /  40  10  10  10
MCPHERSON       73  97  75 102 /  40  10  10  10
COFFEYVILLE     72  92  74  94 /  10  10   0   0
CHANUTE         71  92  74  94 /  20  10   0   0
IOLA            71  92  74  94 /  20  10   0   0
PARSONS-KPPF    72  92  74  94 /  10  10   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jul 10, 11:34 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1134 AM CDT FRI JUL 10 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-111645-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1134 AM CDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ACROSS PORTIONS OF CENTRAL AND SOUTH
CENTRAL KANSAS...MAINLY ALONG AND WEST OF THE TURNPIKE...WILL
GRADUALLY DEVELOP EAST OF THE TURNPIKE AS WELL DURING THE
AFTERNOON. WHILE A FEW STRONG STORMS WITH WIND GUSTS TO 50 MPH
WILL BE POSSIBLE...THE MAIN CONCERN WILL BE LOCALLY HEAVY
RAINFALL AND MINOR LOWLAND FLOODING.

A FEW STORMS WITH LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE
TONIGHT...MAINLY NORTH OF HIGHWAY 54.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HEAT IS THE CONCERN FOR MUCH OF THE REMAINDER OF THE FORECAST. HEAT
INDICES WILL BE AROUND 100 SATURDAY AFTERNOON FOR MUCH OF CENTRAL
AND SOUTH CENTRAL KANSAS. THE HEAT WILL BE EVEN MORE EXTREME ON
SUNDAY THROUGH TUESDAY WITH CENTRAL KANSAS HAVING SOME VALUES AT
OR EXCEEDING 105 ON SUNDAY AND SOUTH CENTRAL AND SOUTHEAST KANSAS
EXPERIENCING THOSE SAME VALUES FOR MONDAY AND TUESDAY. ALL
LOCATIONS WILL BE IN THE 100 TO 105 RANGE FOR SUNDAY THROUGH
WEDNESDAY.

LATE AFTERNOON AND EVENING STORMS WILL BE POSSIBLE ON WEDNESDAY
AND INTO THURSDAY ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR
TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jul 10, 2:41 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
241 PM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             COTTONWOOD FALLS        38.37N 96.54W
07/10/2015  E1.00 INCH       CHASE              KS   EMERGENCY MNGR

            PEA TO QUARTER HAIL.

&&

KRC
Special weather statement, Jul 10, 2:44 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
244 PM CDT FRI JUL 10 2015

KSZ068-069-083-092-093-102015-
SEDGWICK KS-HARVEY KS-SUMNER KS-BUTLER KS-COWLEY KS-
244 PM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  WESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 315 PM CDT

* AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM NEAR MAIZE TO 8 MILES SOUTHEAST OF WELLINGTON...AND
  MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH VEARY HEAVY RAINFALL...WITH A QUICK ONE INCH OF RAIN LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...ANDOVER...HAYSVILLE...AUGUSTA...PARK CITY...
  VALLEY CENTER...BEL AIRE...MULVANE...GODDARD...ROSE HILL...MAIZE...
  CLEARWATER...DOUGLASS...BELLE PLAINE...TOWANDA...COLWICH...
  OXFORD...BENTON AND UDALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3711 9726 3774 9765 3809 9712 3741 9680
TIME...MOT...LOC 1941Z 228DEG 42KT 3773 9748 3718 9730

DARMOFAL
Local storm report, Jul 10, 3:02 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
302 PM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HEAVY RAIN       W HILLSBORO             38.35N 97.21W
07/10/2015  M2.75 INCH       MARION             KS   TRAINED SPOTTER

&&

KRC
Special weather statement, Jul 10, 3:14 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT FRI JUL 10 2015

KSZ052-068-069-083-093-102045-
SEDGWICK KS-HARVEY KS-MARION KS-BUTLER KS-COWLEY KS-
314 PM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
  BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 345 PM CDT

* AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM NEAR WALTON TO AUGUSTA TO WINFIELD...AND MOVING
  NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH VERY HEAVY RAINFALL...WITH A QUICK ONE TO ONE AND HALF INCHES
OF RAIN POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...EL DORADO...WINFIELD...ANDOVER...AUGUSTA...BEL AIRE...
  NORTH NEWTON...DOUGLASS...TOWANDA...PEABODY...BENTON...
  WHITEWATER...LEON...FLORENCE...BURDEN...POTWIN...WALTON...ELBING...
  BURNS AND ATLANTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3724 9705 3765 9712 3808 9738 3832 9694
      3817 9684 3809 9684 3809 9678 3783 9661
      3732 9661
TIME...MOT...LOC 2011Z 243DEG 36KT 3807 9723 3769 9696 3729 9696

DARMOFAL
Special weather statement, Jul 10, 3:19 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT FRI JUL 10 2015

KSZ053-102045-
CHASE KS-
319 PM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 345 PM CDT

* AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL 11 MILES
  SOUTHEAST OF COTTONWOOD FALLS...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
VERY HEAVY RAINFALL.

* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
  CHASE COUNTY...INCLUDING THE KANSAS TURNPIKE BETWEEN MILE MARKERS
  105 AND 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3838 9635 3818 9636 3818 9647 3834 9648
      3838 9636
TIME...MOT...LOC 2016Z 252DEG 32KT 3827 9637

DARMOFAL
Special weather statement, Jul 10, 3:55 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT FRI JUL 10 2015

KSZ053-069-070-102130-
CHASE KS-GREENWOOD KS-BUTLER KS-
355 PM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  WESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  EASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 430 PM CDT

* AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 15 MILES EAST OF BURNS TO 13 MILES WEST OF EUREKA TO
  9 MILES NORTH OF LATHAM...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES...WINDS UP TO 50 MPH...AND VERY
HEAVY RAINS WILL BE POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  EUREKA...MADISON...HAMILTON...ROSALIA...CASSODAY...MATFIELD
  GREEN...EUREKA CITY LAKE...THRALL...EUREKA AIRPORT AND BEAUMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3756 9669 3808 9669 3830 9636 3817 9635
      3817 9615 3806 9612 3773 9623
TIME...MOT...LOC 2052Z 238DEG 30KT 3805 9660 3786 9654 3767 9660

ES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 12:43 PM CDTSpecial Weather StatementICTMarion32 min
Jul 10, 1:23 PM CDTSpecial Weather StatementICTChase37 min
Jul 10, 1:53 PM CDTAreal Flood WarningICTChase, Marion4 hr
Jul 10, 2:04 PM CDTSpecial Weather StatementICTSumner26 min
Jul 10, 2:08 PM CDTSpecial Weather StatementICTChase37 min
Jul 10, 2:11 PM CDTSevere Thunderstorm WarningICTChase34 min
Jul 10, 2:18 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner27 min
Jul 10, 2:36 PM CDTSevere Thunderstorm WarningICTChase24 min
Jul 10, 2:44 PM CDTSpecial Weather StatementICTSedgwick31 min
Jul 10, 2:59 PM CDTAreal Flood WarningICTButler, Sedgwick2 hr
Jul 10, 3:14 PM CDTSpecial Weather StatementICTButler31 min
Jul 10, 3:19 PM CDTSpecial Weather StatementICTChase26 min
Jul 10, 3:43 PM CDTAreal Flood WarningICTChase3 hr
Jul 10, 3:55 PM CDTSpecial Weather StatementICTGreenwood35 min
Jul 10, 5:55 PM CDTFlash Flood WarningICTChase4 hr
Jul 10, 6:04 PM CDTSpecial Weather StatementICTRussell26 min
Jul 10, 6:25 PM CDTAreal Flood WarningICTGreenwood, Woodson5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.